Aa
A
A
Close
Avatar universal
Period for two weeks??
Im 17 and just got on birth control. I started taking it the day i started my period, just like my doctor said to. Everything went normal, but then i realized my period was going on for really long. my periods usually last 4-5 days. I'm on my 14th day now, and im slightly worried / confused. i have had sex a few times, with the same person. never had any problems before. my period is light-ish. i just wear panty liners, but have to change them once a day. i don't know what this could be? Is it just because of my pill throwing off my hormones or is it something bigger? I have a doctors appointment scheduled, but she couldnt see me for another week & a half. so i want more info..now. please help if you have any info. :)
Cancel
1 Answers
Page 1 of 1
Avatar universal
HI,
This can be because of hormones. Also may be the pill has not suited you and you may need a change of pills. Consult your Doctor.
Hope this helps.
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Comment
Post Comment
Your Answer
Avatar universal
Answer
Do you know how to answer? Tap here to leave your answer...
Answer
Answer
Post Answer
A
A
Recent Activity
4769306 tn?1503004918
Blank
KeeLolo, and specialmom commented on Belle313's status
9 hrs ago
1486688 tn?1333857307
Blank
rockinrobin32 Time to get back on track! Comment
Aug 18
973741 tn?1342346373
Blank
specialmom commented on Nighthawk61's status
Aug 18
Blank
Menstrual Tracker
Track your cycles
Start Tracking Now
Blank
Weight Tracker
Reach your weight goals
Start Tracking Now
Top Women's Health Answerers
Women's Health Community Resources